# SDR GTIA20130625364

- Difficulty date: June 25, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 2,552 hours, 1,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Condition: Underserviced
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED L1, DOOR ESCAPE PACK-ASSY FOR MX.  RE-INSTALLED L1 ESCAPE SLIDE RAFT PACK ASSY PER ACFT MM, OPS TEST OK.
